Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 174, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 10, 2017, 2:59 PM EDT for Delaware County, Licking County, Ohio. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2017, 2:59 PM EDT (18:59 UTC)
- Expired
- Jul 10, 2017, 3:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Delaware County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 127 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 3:05 PM EDT | TSTM WND DMG | Sunbury, OH | A COUPLE OF TREES DOWN IN GENOA AND PORTER TOWNSHIPS. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 235 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
252
WUUS51 KILN 101859
SVRILN
OHC041-089-101945-
/O.NEW.KILN.SV.W.0174.170710T1859Z-170710T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
259 PM EDT MON JUL 10 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Central Delaware County in central Ohio...
Northwestern Licking County in central Ohio...
* Until 345 PM EDT.
* At 258 PM EDT, a severe thunderstorm was located near Powell,
moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Law enforcement.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Delaware, Powell, Johnstown, Sunbury, Galena, Hartford, Interstate
71 at US Route 36/State Route 37, Alum Creek State Park, Olive
Green, Stratford, Bellepoint, Warrensburg, Center Village,
Kilbourne, State Route 257 at US Route 36 and Lewis Center.
This includes I-71 in Ohio between mile markers 124 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4016 8256 4017 8317 4031 8317 4036 8293
4036 8292 4035 8275 4028 8275 4027 8256
TIME...MOT...LOC 1858Z 257DEG 23KT 4022 8306
HAIL...0.75IN
WIND...60MPH
$$
Novak2 follow-up statements
873
WWUS51 KILN 101924
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
324 PM EDT MON JUL 10 2017
OHC041-089-101945-
/O.CON.KILN.SV.W.0174.000000T0000Z-170710T1945Z/
Delaware OH-Licking OH-
324 PM EDT MON JUL 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN DELAWARE AND NORTHWESTERN LICKING COUNTIES...
At 324 PM EDT, a severe thunderstorm was located over Sunbury, moving
east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Johnstown, Galena and Hartford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4016 8256 4017 8295 4023 8284 4028 8275
4027 8256
TIME...MOT...LOC 1924Z 257DEG 23KT 4026 8285
HAIL...0.75IN
WIND...60MPH
$$
Novak984
WWUS51 KILN 101935
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
335 PM EDT MON JUL 10 2017
OHC041-089-101945-
/O.CON.KILN.SV.W.0174.000000T0000Z-170710T1945Z/
Delaware OH-Licking OH-
335 PM EDT MON JUL 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN DELAWARE AND NORTHWESTERN LICKING COUNTIES...
At 335 PM EDT, a severe thunderstorm was located near Centerburg,
moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Johnstown and Hartford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4016 8256 4017 8289 4023 8272 4027 8262
4027 8256
TIME...MOT...LOC 1935Z 257DEG 23KT 4028 8275
HAIL...0.75IN
WIND...60MPH
$$
NovakWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:09 PM EDT, 50 minutes earlier.
Area forecast discussion, Jul 10, 2:09 PM EDT, 50 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 209 PM EDT Mon Jul 10 2017 .SYNOPSIS... Disturbances traveling along a slow moving front will provide the focus for thunderstorms today through Tuesday. Hot temperatures are expected Wednesday when the front is forecast to lift north of the area. The likelihood for thunderstorms will return Thursday as the front sags south toward the Ohio River. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MCV moving into northwest Ohio will continue east. Already starting to see new convection develop out ahead of this feature. These storms will push through central Ohio this afternoon. Additional activity diving southeast across western Indiana should weaken as it approaches the forecast area. While there is still potential for strong to severe storms and locally heavy rain, that threat seems to be lower than earlier anticipated. Minor adjustment to highs were made based on trends. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... With the frontal boundary remaining in Ohio, the threat for thunderstorms will persist tonight through Tuesday. Timing and location of mesoscale elements is uncertain, but it appears that a round of thunderstorms triggered by a short wave rippling along the front will affect mainly northern locations tonight. Following a diurnal lull Tuesday morning, additional thunderstorms may develop Tuesday afternoon as the front sags farther south to Central Ohio. Expect temperatures to stay near normal, with highs in the mid and upper 80s. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... A surface front is expected to lift north Wednesday with pops decreasing from south to north. In the warm sector, Wednesday looks to be the warmest day of the week with highs from the upper 80s north to the lower 90s south. Surface wave to track through the Great Lakes with associated cold front dropping south into the Ohio Valley Thursday night/early Friday. This front will increase chances for thunderstorms and therefore have continued high chance pops Thursday. On the warm side of the system, expect high mainly in the mid and upper 80s Thursday. In the wake of the front surface high pressure to build southeast into the region later Friday into Saturday. Expect dry conditions with cooler temperatures. Highs Friday and Saturday are forecast in the lower and middle 80s. In the northwest flow the model solutions are showing a secondary front which drops southeast through the Ohio Valley. Considerable timing differences exist regarding this feature. Due to uncertainty and lack of moisture will limit any mention of precipitation to slight chance pops Saturday night into early Sunday. Highs on Sunday look to continue close to normal, ranging from the lower 80s north and mid 80s south. Surface high pressure to provide dry weather and cooler temperatures with highs on Monday ranging from near 80 north to the lower 80s south. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Developing thunderstorms may impact the Columbus TAFs early in the period. Otherwise, the probability of any terminals being impacted by showers and thunderstorms through the rest of the daytime period is low. So VFR will prevail although south southwest winds will remain gusty until around 00Z. Appears that additional showers and thunderstorms will form north of the region and sag south overnight. Due to timing uncertainties, have used a broad range of VCSH/VCTS to indicate the period of greatest potential. South winds will be persistent through the night. There is some potential for MVFR ceilings to develop and impact locations from KDAY to KCMH/KLCK late in the TAF period. OUTLOOK...Thunderstorms possible Tuesday and evening and then again Thursday and Friday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Coniglio NEAR TERM... SHORT TERM...Coniglio LONG TERM...AR AVIATION...
Hazardous weather outlook, Jul 10, 5:28 AM EDT, 9 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 528 AM EDT Mon Jul 10 2017 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-110930- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Ross-Hocking- 528 AM EDT Mon Jul 10 2017 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Several rounds of thunderstorms are expected to move across the region today. Some of these storms could produce damaging straight line winds and large hail. Heavy rainfall may also occur which could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hot and humid conditions are expected Wednesday and Thursday which may result in heat indices rising into the mid to upper 90s both days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-110930- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-Adams-Pike- Scioto- 528 AM EDT Mon Jul 10 2017 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky and Southwest Ohio. .DAY ONE...Today and Tonight. Thunderstorms developing today will result in heavy downpours that may cause localized flooding. In addition, some thunderstorms may produce isolated damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hot and humid conditions are expected Wednesday and Thursday which may result in heat indices rising into the mid to upper 90s both days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 10, 12:28 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1228 PM EDT MON JUL 10 2017
OHZ026-101700-
Hardin OH-
1228 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT HARDIN COUNTY UNTIL 100 PM
EDT...
At 1228 PM EDT, radar indicated a strong thunderstorm near Alger,
moving northeast at 55 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Kenton, Ada, Forest, Dunkirk, Alger, Blanchard, Roundhead, Mount
Victory, Mcguffey, Patterson, Dola, Grant, Silver Creek, Jumbo,
Huntersville, Pfeiffer, Walton, Hepburn, Mentzer and State Route 195
at State Route 235.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4082 8350 4070 8350 4070 8344 4069 8344
4069 8342 4052 8342 4054 8388 4080 8388
4082 8384
TIME...MOT...LOC 1628Z 240DEG 49KT 4067 8379
NovakSpecial weather statement, Jul 10, 12:37 PM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1237 PM EDT MON JUL 10 2017
OHZ043-044-101715-
Logan OH-Shelby OH-
1237 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SHELBY AND LOGAN
COUNTIES UNTIL 115 PM EDT...
At 1237 PM EDT, radar indicated a strong thunderstorm near Jackson
Center, moving northeast at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 30 mph...
Very heavy rain...
Locations impacted include...
Sidney, Bellefontaine, Jackson Center, Russells Point, De Graff,
Lakeview, Belle Center, West Mansfield, Chippewa Park, Northwood,
Quincy, Rushsylvania, Huntsville, Port Jefferson, Ridgeway,
Logansville, New Jerusalem, Plattsville, Mcmorran and Maplewood.
This includes I-75 in Ohio between mile markers 96 and 99.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4051 8353 4041 8353 4027 8396 4027 8401
4025 8402 4022 8410 4038 8418 4053 8387
TIME...MOT...LOC 1637Z 240DEG 37KT 4035 8403
NovakSpecial weather statement, Jul 10, 12:45 PM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1245 PM EDT MON JUL 10 2017
OHZ046-055-056-101730-
Licking OH-Delaware OH-Franklin OH-
1245 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...
SOUTHEASTERN DELAWARE AND NORTHWESTERN LICKING COUNTIES UNTIL 130 PM
EDT...
At 1245 PM EDT, radar indicated a strong thunderstorm over
Worthington, moving northeast at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Locations impacted include...
Columbus, Dublin, Westerville, Upper Arlington, Gahanna, Worthington,
Johnstown, Sunbury, Minerva Park, Ohio State University, Polaris,
Easton, New Albany, Grandview Heights, Galena, Riverlea, Hartford,
Fredonia, US Route 62 at State Route 661 and Clintonville.
This includes I-71 in Ohio between mile markers 111 and 127.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4015 8245 3998 8303 4010 8313 4032 8275
4028 8275 4027 8254
TIME...MOT...LOC 1645Z 240DEG 37KT 4007 8303
NovakSpecial weather statement, Jul 10, 1:19 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Wilmington OH
119 PM EDT MON JUL 10 2017
OHZ056-101800-
Licking OH-
119 PM EDT MON JUL 10 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LICKING COUNTY UNTIL
200 PM EDT...
At 119 PM EDT, radar indicated strong thunderstorms along a line
extending from near Centerburg to Thornport, moving northeast at 40
mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Newark, Heath, Granville, Buckeye Lake, Hebron, Utica, Hanover,
Harbor Hills, Granville South, Marne, Thornport, Hartford, St.
Louisville, Gratiot, Fredonia, Toboso, US Route 62 at State Route
661, Brownsville, Purity and Interstate 70 at State Route 13.
This includes I-70 in Ohio between mile markers 130 and 142, and near
mile marker 144.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
4028 8275 4027 8248 4025 8248 4024 8219
TIME...MOT...LOC 1719Z 241DEG 34KT 4028 8272 3992 8242
NovakSpecial weather statement, Jul 10, 2:01 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Wilmington OH
201 PM EDT MON JUL 10 2017
OHZ044>046-052-054-101845-
Champaign OH-Delaware OH-Logan OH-Madison OH-Union OH-
201 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CHAMPAIGN AND
SOUTHEASTERN LOGAN COUNTIES IN WEST CENTRAL OHIO...NORTHWESTERN
DELAWARE...NORTH CENTRAL MADISON AND UNION COUNTIES IN CENTRAL OHIO
UNTIL 245 PM EDT...
At 200 PM EDT, radar indicated a strong thunderstorm near
Mechanicsburg, moving northeast at 55 mph.
STORM HAZARDS INCLUDE...
Winds to 30 mph...
One half inch diameter hail...
Locations impacted include...
Delaware, Marysville, Urbana, Plain City, Richwood, Mechanicsburg,
North Lewisburg, Ashley, New California, Radnor, Milford Center,
Ostrander, Woodstock, Magnetic Springs, Unionville Center, Mutual,
Cable, Raymond, Delaware State Park and Broadway.
This includes I-71 in Ohio between mile markers 132 and 138.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4044 8325 4043 8302 4042 8301 4041 8293
4036 8293 4035 8279 4001 8351 4002 8373
4015 8379 4048 8325
TIME...MOT...LOC 1800Z 241DEG 49KT 4005 8362
NovakSpecial weather statement, Jul 10, 2:30 PM EDT, 29 minutes before
Special Weather Statement National Weather Service Wilmington OH 230 PM EDT MON JUL 10 2017 OHZ045-046-054-055-101915- Delaware OH-Madison OH-Franklin OH-Union OH- 230 PM EDT MON JUL 10 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN...SOUTH CENTRAL DELAWARE...NORTHEASTERN MADISON AND SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 315 PM EDT... At 230 PM EDT, radar indicated a strong thunderstorm 7 miles southwest of Plain City, moving east at 20 mph. STORM HAZARDS INCLUDE... Winds to 50 mph... Nickel size hail... Locations impacted include... Columbus, Dublin, Westerville, Upper Arlington, Hilliard, Worthington, Powell, Plain City, Minerva Park, New California, Ohio State University, Polaris, Choctaw Lake, Lake Darby, Grandview Heights, Shawnee Hills, Marble Cliff, Riverlea, Unionville Center and Rosedale. This includes the following Interstates... I-70 in Ohio between mile markers 85 and 92. I-71 in Ohio between mile markers 110 and 124. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3997 8352 4014 8349 4018 8294 3998 8294 TIME...MOT...LOC 1830Z 269DEG 19KT 4005 8339 Novak
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:15 AM EDT | Special Weather Statement | ILN | Hardin | 45 min |
| Jul 10, 7:25 AM EDT | Areal Flood Advisory | ILN | Hardin | 95 min |
| Jul 10, 10:38 AM EDT | Special Weather Statement | ILN | Clinton | 37 min |
| Jul 10, 11:51 AM EDT | Special Weather Statement | ILN | Hardin | 24 min |
| Jul 10, 12:14 PM EDT | Special Weather Statement | ILN | Hardin | 16 min |
| Jul 10, 12:28 PM EDT | Special Weather Statement | ILN | Hardin | 32 min |
| Jul 10, 12:37 PM EDT | Special Weather Statement | ILN | Logan | 38 min |
| Jul 10, 12:45 PM EDT | Special Weather Statement | ILN | Delaware | 45 min |
| Jul 10, 1:19 PM EDT | Special Weather Statement | ILN | Licking | 41 min |
| Jul 10, 2:01 PM EDT | Special Weather Statement | ILN | Champaign, Delaware, Union | 44 min |
| Jul 10, 2:25 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 35 min |
| Jul 10, 2:30 PM EDT | Special Weather Statement | ILN | Franklin | 45 min |
| Jul 10, 2:38 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Madison, Union | 52 min |
| Jul 10, 3:05 PM EDT | Special Weather Statement | ILN | Madison | 25 min |
| Jul 10, 3:12 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 48 min |
| Jul 10, 3:18 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Union | 3 hr |
| Jul 10, 3:22 PM EDT | Special Weather Statement | ILN | Union | 38 min |
| Jul 10, 3:26 PM EDT | Special Weather Statement | ILN | Licking | 49 min |
| Jul 10, 3:28 PM EDT | Special Weather Statement | ILN | Pickaway | 32 min |
| Jul 10, 3:47 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 43 min |
| Jul 10, 3:52 PM EDT | Special Weather Statement | ILN | Madison | 38 min |
| Jul 10, 3:54 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Pickaway | 36 min |
| Jul 10, 3:57 PM EDT | Special Weather Statement | ILN | Franklin | 33 min |
| Jul 10, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Hocking, Pickaway | 33 min |
| Jul 10, 4:00 PM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 3 hr |
| Jul 10, 4:12 PM EDT | Flash Flood Warning | ILN | Franklin | 3 hr |
| Jul 10, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 31 min |
| Jul 10, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 46 min |
| Jul 10, 4:34 PM EDT | Flash Flood Warning | ILN | Fairfield, Licking | 3 hr |
| Jul 10, 4:39 PM EDT | Special Weather Statement | ILN | Franklin | 36 min |
| Jul 10, 4:58 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 32 min |
| Jul 10, 5:00 PM EDT | Special Weather Statement | ILN | Fairfield | 15 min |
| Jul 10, 5:11 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Hocking, Pickaway | 3 hr |
| Jul 10, 5:14 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway | 46 min |
| Jul 10, 5:36 PM EDT | Special Weather Statement | ILN | Hocking | 24 min |
| Jul 10, 5:41 PM EDT | Special Weather Statement | ILN | Franklin | 49 min |
| Jul 10, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 15 min |
| Jul 10, 5:50 PM EDT | Flash Flood Warning | ILN | Fairfield, Hocking | 3 hr |
| Jul 10, 5:56 PM EDT | Special Weather Statement | ILN | Hocking | 64 min |
| Jul 10, 6:09 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 22 min |
| Jul 10, 6:28 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Jul 10, 7:56 PM EDT | Special Weather Statement | ILN | Mercer | 49 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.